Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS Cleveland, OH

March 24, 2016

NWS Cleveland, OH issued this small craft advisory at Mar 24, 2016, 4:18 AM EDT. It took effect at Mar 25, 2016, 2:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2016, 4:18 AM EDT (08:18 UTC)
In effect from
Mar 25, 2016, 2:00 AM EDT
Expired
Mar 25, 2016, 3:47 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

691 
WHUS71 KCLE 240818
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
418 AM EDT THU MAR 24 2016

.A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS EVENING.
WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE LONGER FETCH
AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET.

LEZ144>146-241630-
/O.NEW.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
418 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT
FRIDAY.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-241630-
/O.NEW.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
418 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 4 PM EDT FRIDAY.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
748 
WHUS71 KCLE 241326
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 AM EDT THU MAR 24 2016

.A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS
EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE
LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET.

LEZ144>146-242130-
/O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
926 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT
FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS. WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-242130-
/O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
926 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT
FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS. WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
130 
WHUS71 KCLE 241946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT THU MAR 24 2016

.A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS
EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE
LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET.

LEZ144>146-250400-
/O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
346 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT
FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 
  25 KNOTS. WAVES 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-250400-
/O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT
FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 
  25 KNOTS. WAVES 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
890 
WHUS71 KCLE 250350
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1150 PM EDT THU MAR 24 2016

.A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS
EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE
LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET.

LEZ144>146-251200-
/O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1150 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 
  25 KNOTS. WAVES 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-251200-
/O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1150 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 
  25 KNOTS. WAVES 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
574 
WHUS71 KCLE 250748
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EDT FRI MAR 25 2016

LEZ144>146-251500-
/O.CON.KCLE.SC.Y.0006.000000T0000Z-160325T1500Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
348 AM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS THIS MORNING. WAVES 3 TO 5 FEET. WINDS AND WAVES WILL
  DECREASE BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-251600-
/O.CON.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
348 AM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS. WAVES 3 TO 6 FEET. WINDS AND WAVES WILL DECREASE BY LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
750 
WHUS71 KCLE 251322
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT FRI MAR 25 2016


LEZ144>146-252000-
/O.EXT.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
922 AM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS AND WAVES 3 TO
  5 FEET WILL BEGIN TO DIMINISH DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-252000-
/O.CON.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 AM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS AND WAVES 3 TO
  6 FEET WILL BEGIN TO DIMINISH DURING THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
493 
WHUS71 KCLE 251947
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT FRI MAR 25 2016


LEZ144>149-252100-
/O.CAN.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
347 PM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 2:02 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 24, 2:02 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
202 AM EDT THU MAR 24 2016

.SYNOPSIS...
LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL MOVE ACROSS THE
LOWER LAKES THURSDAY AFTERNOON DRAGGING A STRONG COLD FRONT ACROSS
THE FORECAST AREA. HIGH PRESSURE WILL QUICKLY BUILD OVER THE AREA
FRIDAY AND LINGER THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MADE SOME MAJOR CHANGES TO THE FORECAST FOR THE OVERNIGHT HOURS.
AS EXPECTED...LATEST SHORT TERM MODELS ARE TRENDING DRIER THROUGH
THE OVERNIGHT HOURS AS FAIRLY STRONG NEGATIVE VORTICITY ADVECTION
PUSHES EAST INTO THE REGION OVERNIGHT. THIS SHOULD SUPPRESS SHOWER
ACTIVITY FOR THE MOST PART. WILL STILL KEEP A MENTION OF A CHANCE
OF SHOWERS EXTREME NORTHWEST TRANSITIONING TO THE LAKE SHORE TO
THE EAST AS WELL BY MORNING. STILL NOT SURE EXACTLY HOW MUCH RAIN
TO EXPECT TOWARD SUNRISE BUT THINKING NOW IS THAT ONLY SCATTERED
ACTIVITY IS POSSIBLE. SO WILL KEEP THE LIKELY POPS GOING IN THE
WEST AND CHANCE ELSEWHERE FOR NOW EVEN THOUGH RAIN COULD VERY WELL
HOLD OFF TIL THE PASSAGE OF THE FRONT TOMORROW WHEN THE BEST SHOT
OF POSITIVE VORTICITY ADVECTION ARRIVES ALONG WITH THE DEEPER
MOISTURE.

MADE SOME CHANGES TO HOURLY TEMPERATURES. I SEE THEM RISING NEAR
THE LAKE SHORE OVERNIGHT AS THE LOW PRESSURE SYSTEM APPROACHES AND
INCREASES THE GRADIENT OVER THE AREA. THIS SHOULD FORCE THE
SOUTHERLY WINDS TO PUSH THE FRONT BACK NORTH OF THE LAKE SHORE. SO
WILL MENTION TEMPERATURES RISING NEAR THE LAKE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
MODELS COMING INTO BETTER AGREEMENT...MOVING THE KANSAS LOW INTO
WEST CENTRAL IL BY DAYBREAK.   SHOWERS ACROSS NW OHIO TOMORROW
MORNING WILL BECOME MORE WIDESPREAD IN THE AFTERNOON.  A CHANCE FOR
SOME TSRA TOMORROW AFTERNOON AND EVENING. SPC HAS SOUTHWESTERN
PORTION OF THE FORECAST AREA IS MARGINAL FOR SEVERE TSRA.  LOW LEVEL
JET DEVELOPS TOMORROW AFTERNOON WITH 925MB WINDS INCREASING TO 40-45
KNOTS IN ADDITION LIFT FROM 300 MB JET MAX.  LUCKILY FRONT IS NOT
EXPECTED TO REACH NW OHIO UNTIL TOWARD 00Z SO THERE SHOULD BE
MINIMAL CAPE.

GFS TRACKS THE LOW ACROSS THE CENTRAL LAKES TOMORROW EVENING WHILE
THE NAM IS FURTHER SOUTH.  BOTH MODELS HAVE THE FRONT EAST OF THE
AREA TOWARD MIDNIGHT LOCAL.  OVERNIGHT TEMPERATURES WILL DROP INTO
THE 30S.   RAIN WILL CHANGE TO SNOW OR MIX WITH SNOW LATE TOMORROW
NIGHT.  DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATIONS...ESPECIALLY
AS WARM AS THE GROUND IS.   COULD SEE A LITTLE LINGERING SNOW IN THE
EAST FRIDAY MORNING...BUT HIGH PRESSURE BUILDS OVER THE AREA QUICKLY
DURING THE DAY.   HIGH PRESSURE WILL REMAIN OVER THE AREA THROUGH
SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS SUNDAY WITH MODELS IN GENERAL AGREEMENT WITH
THE MAJOR PATTERN BUT SIGNIFICANT DIFFERENCES IN THE DETAILS AT
LEAST INITIALLY. MODELS SHOW A BROAD UPPER TROUGH ACROSS THE CENTRAL
STATES WITH A SURFACE LOW OVER THE GREAT LAKES. BY MID WEEK THIS
TROUGH IS REPLACED BY A BROAD UPPER RIDGE.  WENT WITH A BLEND OF
GUIDANCE SUNDAY INTO MONDAY.  THE BASE OF THE UPPER TROUGH WILL MOVE
ACROSS THE AREA.  THE ECMWF AMPLIFIES THE SYSTEM MORE THAN THE GFS
ADVERTISING A MORE DEVELOPED UPPER SYSTEM AS WELL AS A STRONGER
SURFACE LOW. EITHER WAY WILL HAVE CHANCE POPS FOR RAIN SUNDAY
AFTERNOON INCREASING TO LIKELY POPS SUNDAY NIGHT.  THE FOCUS OF THE
SYSTEM BEGINS TO SHIFT EAST MONDAY.  WILL STILL NEED CHANCE POPS
HOWEVER WITH HIGHEST POPS EAST. TUESDAY AND WEDNESDAY LOOK DRY WITH
THE UPPER RIDGE AND ASSOCIATED SURFACE HIGH BUILDING ACROSS THE
AREA.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY LOCATED NEAR THE SOUTH SHORE OF LAKE ERIE AS OF
0545Z. LOCATIONS NORTH OF THIS BOUNDARY WERE SEEING IFR CONDITIONS
WHILE EVERYWHERE ELSE VFR CONDITIONS PREVAILED. SO AT THIS POINT
ONLY THE TAF AT KTOL IS BEING IMPACTED BY THE IFR CONDITIONS.
EXPECT THESE CEILINGS TO LIFT BY SUNRISE WITH ALL LOCATIONS
EXPECTED TO BE VFR UNLESS A PASSING SHOWER CAN LOWER VISIBILITIES.
AS A COLD FRONT APPROACHES THIS AFTERNOON CHANCES FOR
SHOWERS/THUNDERSTORMS WILL INCREASE FROM WEST TO EAST. EXPECT TO
SEE MVFR CONDITIONS WITH THE SHOWERS BUT THERE IS POTENTIAL FOR A
2 TO 3 HOUR WINDOW OF IFR NEAR ANY OF THE THUNDER.

GUSTY WINDS WILL BE POSSIBLE AHEAD OF THE FRONT WITH LOCATIONS
NEAR AND SOUTH OF A LINE FROM KFDY TO KMFD POSSIBLY REACH 40
KNOTS. ELSEWHERE THE SOUTHERLY WIND WILL BE BREEZY WITH GUSTS 30
TO 35 KNOTS.

OUTLOOK...WIDESPREAD NON VFR THURSDAY NIGHT...LINGERING ACROSS NE
OH/NW PA INTO FRIDAY.

&&

.MARINE...
A COLD FRONT NOW SOUTH OF THE LAKE WILL LIFT NORTH AS A WARM FRONT
THURSDAY AHEAD OF LOW PRESSURE APPROACHING FROM THE WEST. A BIT
CONCERNED ABOUT INCREASING ENE WINDS ON THE LAKE THIS EVENING AND
TONIGHT WHICH COULD REACH NEAR 20 KNOTS. GUIDANCE HOWEVER SUGGESTS
THIS WILL REMAIN MAINLY IN THE OFFSHORE WATERS AND THE NORTHERN
PORTION OF THE LAKE. SO FOR NOW NO SMALL CRAFT ADVISORY. WINDS WILL
BE FROM THE SOUTH ON THURSDAY ACROSS THE CENTRAL AND WESTERN PORTION
OF THE LAKE BUT NORTH OF THE NEARSHORE WATERS EAST OF MENTOR WINDS
WILL REMAIN FROM THE EAST. LOW PRESSURE WILL MOVE ACROSS THE LAKE OR
JUST TO THE NORTH ON THURSDAY NIGHT SO EXPECTING WINDS TO BE
VARIABLE. A SMALL CRAFT IS POSSIBLE ON FRIDAY AS WINDS TURN
NORTHWEST BEHIND THE LOW.  COLD AIR WILL BE MOVING IN WHICH WILL
LIKELY TRANSFER MORE MOMENTUM TO THE LOWER LEVELS. EXPECTING
NORTHWEST FLOW AROUND 20 KNOTS.  SATURDAY EXPECT LIGHT WINDS AS HIGH
PRESSURE BUILDS.  SUNDAY WINDS WILL BE LIGHT FROM THE SOUTH AHEAD
OF AN APPROACHING COLD FRONT.  MONDAY WINDS WILL TURN NORTHWEST
BEHIND THE FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...LOMBARDY
SHORT TERM...DJB
LONG TERM...TK
AVIATION...MULLEN
MARINE...TK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:09 AM EDTWind AdvisoryCLEAshland, Crawford, Hancock, Huron, Knox, Marion and 4 more15 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.